Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3769
Title: Vapnik-Chervonenkis bounds for generalization
Authors: PARRONDO, JMR
VAN DEN BROECK, Christian 
Issue Date: 1993
Publisher: IOP PUBLISHING LTD
Source: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 26(9). p. 2211-2223
Abstract: We review the Vapnik and Chervonenkis theorem as applied to the problem of generalization. By combining some of the technical modifications proposed in the literature we derive tighter bounds and a new version of the theorem bounding the accuracy in the estimation of generalization probabilities from finite samples. A critical discussion and comparison with the results from statistical mechanics is given.
Notes: LIMBURGS UNIV CENTRUM,B-3590 DIEPENBEEK,BELGIUM. UNIV COMPLUTENSE,DEPT FIS APLICADA 1,E-28040 MADRID,SPAIN.PARRONDO, JMR, UNIV CALIF SAN DIEGO,DEPT CHEM,0340,LA JOLLA,CA 92093.
Document URI: http://hdl.handle.net/1942/3769
ISI #: A1993LJ58400016
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.